# SDR IPXA09M55898

- Difficulty date: April 29, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 78,142 hours, 12,925 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO AT STA 1947, UPON REMOVAL OF AFT CARGO DOOR SKIN FOUND FRAME WITH ELONGATED HOLE AS MARKED.  REFER TO IPXA EO MD11-5230-33479-A AND SCO EN 1201-09 FOR DISPOSITION.  NOTE: REFER TO SASCO EARN N285UP-001 (NRC: MD040061) FOR DETAILS.
